# SDR REXA2022111102496

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375421
- Condition: Corroded
- Location: Bs 907-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS 907-969 HAS SEVERAL AREAS OF CORROSION.  REMOVED L/H. SIDE RAIL DAMAGED AND INSTALLED NEW L/H. SIDE RAIL P/N:SH690-37542-1. FROM FS.907-969. IAW. CRJ. 900. AMM:53-00-49-000-801(CONFIGA07). AND. AMM:53-00-49-400-801(CONFIGA07).
